advertisement
Question
Posted by: Lydia | 2012/01/15

Pregnancy and Headache Tablets

Hi There,
I am 12 weeks pregnant. I suffer from headaches, daily, occasionally migraines (all my life). Since I have been pregnant I have only been using panado (as useless as I find them to be). I have suffered a migraine now for 4 days, which have been driving me insane, caused high blood pressure etc. I went to a couple fo chemists asking if there was anything I could do. Tried Today, I took 2 adco-dol, because I was about to decapitate myself. I am now so stressed about the baby, do I need to go tell my gynae or do anything? :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably one dose will not have any effect but try to avoid it in future.
Try lots of fluids for the headaches , avoid stressors and do calming activities like yoga.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lydia | 2012/01/16

Thank you very much!

Reply to Lydia
Posted by: gynaedoc | 2012/01/16

Probably one dose will not have any effect but try to avoid it in future.
Try lots of fluids for the headaches , avoid stressors and do calming activities like yoga.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement